# SDR AALA20040085

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 7055M58G01
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T/217/19  OIL QUANTITY DECREASED IN FLIGHT TO 11 QUARTS.  RECOVERED UPON LANDING.  REPLACED NUMBER 1 ENGINE PRESSURIZATION AND PRESSURE RELIEF VALVES ON NR 1 ENGINE OIL TANK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
